# SDR Q2SA20161206348

- Difficulty date: December 6, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. UPPER FUSELAGE EXTERIOR FUSELAGE AT BS728 AT STR4L SKIN SECTION WITH LIGHTNING STRIKE. REPAIRED IAW EO COO-EO-2016-1981-R00 WITH 8110-3 APPROVED BY FAA.
